Waltzing peakons and compacton pairs in a cross-coupled Camassa-Holm equation

File Description SizeFormat 
1103 3326v1.pdfAccepted version4.77 MBAdobe PDFView/Open
Title: Waltzing peakons and compacton pairs in a cross-coupled Camassa-Holm equation
Authors: Cotter, CJ
Holm, DD
Ivanov, RI
Percival, JR
Item Type: Journal Article
Issue Date: 1-Jul-2011
URI: http://hdl.handle.net/10044/1/12782
DOI: http://dx.doi.org/10.1088/1751-8113/44/26/265205
ISSN: 1751-8113
Publisher: IOP PUBLISHING LTD
Journal / Book Title: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume: 44
Issue: 26
Copyright Statement: © 2011 IOP Publishing Ltd. 'This is an author-created, un-copyedited version of an article accepted for publication in [insert name of journal]. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at http://dx.doi.org/10.1088/1751-8113/44/26/265205
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx